# SDR DALA2019120907188

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 69,070 hours, 25,758 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 699 - DIV - TO PTY DUE TO EQUIPMENT OVERHEAT MESSAGE, 'AFT EQUIP EXHAUST FAN 1/2' STATUS MSG. CORRECTIVE ACTION: REPLACED #1 AFT EQUIP COOL EXHAUST FAN PER AMM, DEACTIVATED #2 AFT EQUIP EXHAUST FAN PER MSF 0699-6596280.
